Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is there any medication to suppress sex drive?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have a hyperactive sex drive

so much to the point where I'm starting to have problems and discomfort
Even though I feel discomfort, I still have sexual urges which isn't helping because nothing feels right anymore.

after a day or two without masturbation I feel weirdness in my testicles and sometimes above the penis before my stomach.

When just in a normal state, everything feels weird.

My question is, is this something that a Urologist can prescribe medication for an overactive sex drive,
just as he would would for lack of libido and prescribe Viagra?
Posted Fri, 30 Nov 2012 in Sexual Problems
Answered by Dr. G.Srinivasan 1 hour later
Welcome to XXXXXXX AND thanks four query.

It occurs in many people and is due to excess sex drive which is quite common. This is most probably due to variation in male hormone levels.
There is no proven medication to suppress sex drive.
Help can be obtained from.
1.     Counseling.
2.     Mind diversion from exercises, yoga and sports.
3.     Doing something else that you like most.
4.     If at all, anti-androgens – medicines to suppress male hormones - are the only possible option, which may not be safe to take in a normal person.
Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor